BibTeX record journals/tfs/DongXY09

download as .bib file

@article{DBLP:journals/tfs/DongXY09,
  author    = {Yucheng Dong and
               Yinfeng Xu and
               Shui Yu},
  title     = {Computing the Numerical Scale of the Linguistic Term Set for the 2-Tuple
               Fuzzy Linguistic Representation Model},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {6},
  pages     = {1366--1378},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2009.2032172},
  doi       = {10.1109/TFUZZ.2009.2032172},
  timestamp = {Fri, 26 May 2017 22:50:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/DongXY09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics